# SDR WX0A2025101332598

- Difficulty date: October 7, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N258NV
- Make and model: Airbus A320-214
- Aircraft serial: 4015
- Aircraft time: 38,726 hours, 23,961 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) MAJOR REPAIR REF.NR-00009, FOR DENT ON UPPER AFT FUSELAGE, LOG PAGE 2050750, MDDR 215213,  DENT ON UPPER AFT FUSELAGE SKLN BTW FR8 L-82 AND BTW STGR 1 AND 2L PERMANENTLY REPAIRED AS PER SRM 53-51-11-300-002 REV. I 54. REPAIR CATEGORY A, NO FURTHER ACTION REQUIRED. CUTOUT PERFORMED AS PER SRM 53-51-11-300-002 AND 51-27-11-911-00I REV.154. REPAIR DOUBLER AND FILLER MADE FOR REPAIR AS PER SRM 53-51-11-300-002 AND 51-47-00 REV.154.. CUTOUT, REPAIR PARTS AND BARE SURFACE PROTECTED AS PER SRM 53-51-11-300-002, 51-21-11 AND 51-23-00 REV.154. ALODINE   REPAIR PARTS AND FASTENERS WERE INSTALLED WITH SEALANT AS PER SRM 53-51-11-300-002, 51-42-11 AND 51-76-11 REV.154,   SEALANT APPLIED ON EDG~S OF REPAIR DOUBLER AS PER SRM 53-51-11-300-002 AND 51-76-11 REV 154. TOP COAT APPLIED ON INTERNAL AND EXTERNAL SURFACE OF THE REPAIR AREA AS PER SRM 53-51-11-300-002 AND 51-23-00 REV.154. PAINT.
